# SDR SWIA201439438

- Difficulty date: September 18, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,984 hours, 25,090 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LT MLG TRUNNION, SB FOUND 1 HOLE OVERSIZED AND 2 HOLES WITH CRACK INDICATIONS.  C-CHECK REPAIRED 1 OVERSIZED HOLE AND 2 HOLES WITH CRACKS ON LT MLG TRUNNION REF REO.  COMPLIED WITH ST 51-900-1003.
